# SDR IPXA2024093065606

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 23,828 hours, 14,080 cycles
- Engine: Pwa PW4158
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: C4E3183101
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG HP FUEL SHUT-OFF VALVE LEVER ILLUMINATION LIGHT INOP, INTERMITTENT WHILE TESTING REMOVED AND REPLACED #1 HP FUEL S/O VALVE LIGHTED PLATE REF M/M CH 76-12-11/401 PAR. 1. B (2) OPS CHECKS GOOD
